A new method of exact controllability in short time and applications
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, p. 415-464
@article{AFST_1989_5_10_3_415_0,
     author = {Komornik, Vilmos},
     title = {A new method of exact controllability in short time and applications},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {3},
     year = {1989},
     pages = {415-464},
     zbl = {0702.93010},
     mrnumber = {1425495},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_3_415_0}
}
Komornik, Vilmos. A new method of exact controllability in short time and applications. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 415-464. http://www.numdam.org/item/AFST_1989_5_10_3_415_0/

Bardos C., Lebeau G. and Rauch J. [1].- Contrôle et stabilisation dans les problèmes hyperboliques, Appendice II in J.-L. Lions [3], Vol. I.

Grisvard (P.) [1].- Contrôlabilité exacte des solutions de l'équation des ondes en présence de singularités, to appear. | MR 1010769 | Zbl 0683.49012

Halmos (R.) [1].- Finite-Dimensional Vector Spaces, Springer-Verlag, Berlin, 1974. | MR 409503 | Zbl 0288.15002

Haraux (A.) [1].- Quelques propriétés des séries lacunaires utiles dans l'étude des vibrations élastiques, Res. Notes in Math., H. Brézis and J.-L. Lions editors, Nonlinear Partial Differential Equations and Their Applications, Collège de France seminar, 1987-88; Pitman, to appear. | MR 1291847 | Zbl 0805.35070

Ho (L.F.) [1].- Observabilité frontière de l'équation des ondes, C.R. Acad. Sci. Paris Sér. I Math. 302, 1986, p. 443-446. | MR 838598 | Zbl 0598.35060

Kenig (C.E.), Ruiz (A.) and Sogge (C.D.) [1].- Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55, 1987, p. 329-347. | MR 894584 | Zbl 0644.35012

Komornik (V.) [1].- Contrôlabilité exacte en un temps minimal, C. R. Acad. Sci.Paris Sér. I Math., 304, 1987, p. 223-225. | MR 883479 | Zbl 0611.49027

Komornik (V.) [2].- Exact controllability in short time for the wave equation, Ann. Inst. H. Poincaré, Anal. Nonlinéaire, to appear. | Numdam | MR 991876 | Zbl 0672.49025

Komornik (V.) [3].- Une méthode général pour la contrôlabilité exacte en un temps minimal, C. R. Acad. Sci. Paris Sér. I Math., 307, 1988, p. 397-401. | MR 965806 | Zbl 0659.49018

Komornik (V.) [4].- Contrôlabilité exacte en un temps minimal de quelques modèles de plaques, C. R. Acad. Sci. Paris Sér. I Math., 307, 1988, p. 471-474. | MR 964109 | Zbl 0672.49026

Komornik (V.) [5].- Exact controllability in short time, in control of boundaries and stabilization, J. Simon editor, Lecture Notes in Control and Information Sciences, Springer-Verlag, 1989. | MR 1015967 | Zbl 0676.49027

Komornik (V.) [6].- On exact controllability of Petrowsky system, Colloq. Math. Soc. János Bolyai, Differential equations : qualitative theory, Szeged, Hungary, 1989, to appear. | MR 1062659 | Zbl 0711.34077

Komornik (V.) and Zuazua (E.) [1].- Stabilisation frontière de l'équation des ondes : une méthode directe, C. R. Acad. Sci. Paris Sér. I Math., 305, 1987, p. 605-608. | MR 917578 | Zbl 0661.93054

Komornik (V.) and Zuazua (E.) [2].- A direct method for boundary stabilization of the wave equation, J. Math. Pures Appl., to appear. | MR 1054123 | Zbl 0636.93064

Lagnese (E.) and Lions (J.-L.) [1].- Modelling, Analysis and Control of Thin Plates, Masson, Collection R.M.A., Paris, 1988. | MR 953313 | Zbl 0662.73039

Lasiecka (I.) and Triggiani (R.) [1].- Exact controllability of the Euler-Bernoulli equation with L2(Σ)-control only in the Dirichlet boundary conditions, Atti de la Accademia Nazionali dei Lincei, Rendiconti classe di Scienze fisiche, matematiche e naturali, Vol. LXXXI, 1987. | Zbl 0666.49011

Lions (J.-L.) [1].- Contrôlabilité exacte des systèmes distribués, C.R. Acad. Sci.Paris Sér. I Math. 302, 1986, p. 471-475. | MR 838402 | Zbl 0589.49022

Lions (J.-L.) [2].- Exact controllability, stabilization and perturbations for distribued systems, SIAM Rev. 30, 1988, p. 1-60. | MR 931277 | Zbl 0644.49028

Lions (J.-L.) [3].- Contrôlabilité exacte des systèmes distribués, I-II, Masson, Collection R.M.A., Paris, 1988. | MR 963060 | Zbl 0653.93002

Lions (J.-L.) and Magenes (E.) [1].- Problèmes aux limites non homogènes et applications, Vols. 1 and 2, Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

Russell (L.) [1].- Controllability and stabilizability theory for linear partial differential equations. Recent progress and open questions, SIAM Rev. 20, 1978, p. 639-739. | MR 508380 | Zbl 0397.93001

Young (M.) [1].- An Introduction to Nonharmonic Fourier Series, Academic Pres, 1980. | MR 591684 | Zbl 0493.42001

Zuazua (E.) [1].- Contrôlabilité exacte d'un modèle de plaques en un temps arbitrairement petit, C. R. Acad. Sci.Paris Sér. I Math., 304, 1986, p. 173-176. | MR 880573 | Zbl 0611.49028

Zuazua (E.) [2].- Contrôlabilité exacte en un temps arbitrairement petit de quelques modèles de plaques, Appendice I in J.-L. Lions [3], Vol. I.

Zuazua (E.) [3].- Exact controllability for the semilinear wave equation, Pitman Res. Notes in Math., Nonlinear Partial Differential Equations and Their Applications, Collège de France Seminar, 1987-88, H. Brézès and J.-L. Lions editors, to appear. | MR 1054122 | Zbl 0731.93011